# SDR 03210413

- Difficulty date: July 29, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N413FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3168
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CREW REPORTED THE EMERGENCY TRACK LIGHTING INOPERATIVE.  MAINTENANCE PERSONNEL FOUND A LOOSE CONNECTOR ON THE EMERGENCY TRACK LIGHTING AND RESECURED THE CONNECTOR.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
